# SDR JIKA2013111501

- Difficulty date: November 15, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N544UP
- Make and model: Swrngn SA227AT
- Aircraft serial: AT544
- Aircraft time: 20,059 hours, 21,569 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Intermittent
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING APPROACH TO KSDF RT LG UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR WAS SELECTED DOWN.  PILOT ATTEMPTED TO EXTEND GEAR, USING EMERGENCY EXTENSION PROCEDURE WITH NO SUCCESS.  PILOT RECYCLED GEAR, ON THE THIRD ATTEMPT ALL 3 GEAR LIGHTS TURNED GREEN.  AIRCRAFT LANDED AT KSDF WITHOUT INCIDENT.  MX TROUBLESHOOTING REVEALED RT MLG INBD DOWN POSITION SWITCH INTERMITTENT, NOTED SWITCH WAS R & R WITH SERVICEABLE SWITCH. OPERATIONAL CHECK WAS PERFORMED IAW FAIRCHILD MM 32-30-00 SYS CHECKED NORMAL.
